BodyRecomposition Support Forums

BodyRecomposition Support Forums (http://forums.lylemcdonald.com//index.php)
-   Supplements (http://forums.lylemcdonald.com//forumdisplay.php?f=14)
-   -   Finasteride - water retention (http://forums.lylemcdonald.com//showthread.php?t=34500)

Taytay100 01-08-2018 09:34 AM

Finasteride - water retention
 
Hey guys. I posted something similar on the diet page with sweeteners and itís correlation to water retention and I got very good feedback.

I also wanted to explore the supplement side as to why Iíve blown up like a puffa fish. Blood tests look very healthy and doctors were a bit baffled them selves. Then I realised Iíve been on Finasteride since October...

Anyone have any input on why Finasteride would make me retain a lot of water?

Many thanks

w1cked 01-08-2018 10:51 AM

dht drugs dry you out. so a blocker has opposite effects? just a conjecture

zLeeKo 01-08-2018 10:56 AM

It's probably estrogen related, high estrogen cause water retention. Since drug is documented to increase estrogen levels, this is the likely cause.

Taytay100 01-08-2018 12:28 PM

Quote:

Originally Posted by zLeeKo (Post 308706)
It's probably estrogen related, high estrogen cause water retention. Since drug is documented to increase estrogen levels, this is the likely cause.

im pretty sure i've found the underlying cause.

I've been very ignorant these past few weeks and i've failed to keep a close eye on my symptoms. Looking back, i've been having everything associated with high est these past few months..

1) Water retention, chipmunk face,
2) hot flushes. red race, puffy nipples
3) sex drive gone down
4) back pain
5) bad skin
6) hunger (i don't actually know if theres a correlation there)

w1cked 01-08-2018 01:11 PM

Get some blood work to be sure. Some of these issues are exactly what I got when i tanked my estro (no sex drive, joint issues etc). High estro i feel pretty damn good honestly other than being a little too emotional. Of course there maybe a difference how it affects us..

zLeeKo 01-08-2018 01:25 PM

^ Low estrogen is a living hell. You feel like a corpse.

To the OP, check E2 via blood test.

w1cked 01-08-2018 02:03 PM

Quote:

Originally Posted by zLeeKo (Post 308710)
^ Low estrogen is a living hell. You feel like a corpse.

To the OP, check E2 via blood test.

Beyond the physical it was absolutely the most pessimistic, bleak and hopeless i felt. Nuts

Taytay100 01-08-2018 02:21 PM

takes a long time to get blood tests over here. I got bloods two weeks ago and like a fool i didn't get estro tested. Everything else showed i was fit as a fiddle

I'm just going to slash finasteride completely and see how i respond. I guarantee i'll be 10lbs lighter in a week or two.

ssg10587 01-08-2018 09:01 PM

Quote:

Originally Posted by Taytay100 (Post 308714)
takes a long time to get blood tests over here. I got bloods two weeks ago and like a fool i didn't get estro tested. Everything else showed i was fit as a fiddle

I'm just going to slash finasteride completely and see how i respond. I guarantee i'll be 10lbs lighter in a week or two.

Yeah I would man. Not worth the trouble to have hair. Tried it myself with adrenal fatigue and lacking energy in the gym. Gone bald and glad I did. DHT is a great thing for men, as you are seeing.

lostmyoldaccount 01-09-2018 01:09 AM

Quote:

Originally Posted by ssg10587 (Post 308726)
Yeah I would man. Not worth the trouble to have hair. Tried it myself with adrenal fatigue and lacking energy in the gym. Gone bald and glad I did. DHT is a great thing for men, as you are seeing.

I take duta which is way, waaaaaaaay stronger than fina and I have zero sides, zero water gain, never lost strength from day 1. Also hair much fuller and thicker after a few years on it.

I think side effects are extremely rare if you look at peer reviewed studies (and not that weird propecia forum study)

amazing drug imo


All times are GMT -6. The time now is 04:29 PM.

Powered by vBulletin® Version 3.6.8
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.